# SDR COMA0160326

- Difficulty date: March 19, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 1,037 hours, 879 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Harness
- Part number: 6917M101
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE VIBRATION INDICATION AT 3.0.  REPLACED THE EVM HARNESS.
